# SDR GLBA2013121700361

- Difficulty date: December 17, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 35,458 hours, 42,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Component: Door, Beech
- Component part number: 129430045602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND EMERGENCY EXIT 4C LOWER AFT CORNER OF BONDED ASSEMBLY,  CRACKED APPROXIMATELY 1 5/8 INCHES.  REPAIRED IAW EO 13-1900-52-003.
